# SDR HALA20240705180

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 17,876 hours, 3,911 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Master Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMI 209186 - APU MASTER S/W INTERMIT HAVE TO TAP ( MASTER SWITCH ON LIGHT ). REPLACED APU MASTER SWITCH 14KD PER ESPM 20-45-11  OPS CHECK APU PER AMM 49-00-00  OK
